Advanced

Positive solutions of second-order differential equations

Wahlén, Erik LU (2004) In Nonlinear Analysis: Theory, Methods & Applications 58(3-4). p.359-366
Abstract
We prove a nonoscillation result for second-order nonlinear ordinary differential equations. An application to the Schrodinger equation is also given. (C) 2004 Elsevier Ltd. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Schrodinger, positive solution, second-order differential equation, equation
in
Nonlinear Analysis: Theory, Methods & Applications
volume
58
issue
3-4
pages
359 - 366
publisher
Elsevier
external identifiers
  • wos:000223023700008
  • scopus:3042733752
ISSN
0362-546X
DOI
10.1016/j.na.2004.05.008
language
English
LU publication?
yes
id
b4f974d1-e668-4070-a470-78d93a6c4d74 (old id 271648)
date added to LUP
2007-11-05 07:47:07
date last changed
2017-08-13 04:27:45
@article{b4f974d1-e668-4070-a470-78d93a6c4d74,
  abstract     = {We prove a nonoscillation result for second-order nonlinear ordinary differential equations. An application to the Schrodinger equation is also given. (C) 2004 Elsevier Ltd. All rights reserved.},
  author       = {Wahlén, Erik},
  issn         = {0362-546X},
  keyword      = {Schrodinger,positive solution,second-order differential equation,equation},
  language     = {eng},
  number       = {3-4},
  pages        = {359--366},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {Positive solutions of second-order differential equations},
  url          = {http://dx.doi.org/10.1016/j.na.2004.05.008},
  volume       = {58},
  year         = {2004},
}